# SDR IPXA1167421

- Difficulty date: June 17, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT OVER ENTRY DOOR INOPERATIVE (SELECTED ON OR IAW AUTO WITH GEAR DOWN).  RELAMPED EMERGENCY EXIT LIGHT SIGN.  OPS CHECK GOOD IAW MM 33-51-13.
